# SDR MALA020631

- Difficulty date: November 3, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: HP14081004
- Part serial: 1649A
- Condition: Failed
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UPON LANDING, CAPT SIDE LEFT BRAKE PEDAL INOP.  PEDAL STIFF AND ALMOST NO BRAKING ON LEFT SIDE.  A/C PULLS RIGHT WITH EVEN TWO FOOT BRAKE APPLICATION, TESTED BRAKES ON FO'S SIDE OPERATED NORMALLY.  MAINTENANCE  REPLACED POWER BRAKE VALVE IAW SF340 AMM 32-42-10-4.  OPS AND LEAK CHECK GOOD.  A/C OK FOR CONTINUED SERVICE.
